Robitussin Chesty Cough Medicine contains the active ingredient guaifenesin. This belongs to a group of medicines called cough expectorants that work by changing an unproductive cough to a cough that is more productive and less frequent.
Robitussin Chesty Cough 100ml
This product is limited to 2 per order.
Available for expedited delivery. Delivery details
Adults, the elderly and children over 12 years:
Take 10ml up to four times daily, as required.
Children under 12 years:
Do not use.
Do not exceed the stated dose.
No more than four doses should be taken in any 24 hours.
Do not take this medicine if you are allergic (hypersensitive) to guaifenesin or any of the other ingredients of this medicine.
Talk to your doctor before taking this medicine if you have had a cough for a long time or if you have asthma or are suffering from an asthma attack.
Please talk to your doctor before taking this medicine if you are pregnant or breast-feeding.
If you have been told by your doctor that you have an intolerance to some sugars, contact your doctor before taking this medicine as it contains Sorbitol and Maltitol.
This product contains 2.7 % v/v alcohol (ethanol) (214 mg per dose). This is equivalent to approximately 2 ml wine per dose which can be harmful for those suffering from alcoholism and should be taken into account if you are pregnant or breast-feeding or have liver disease or epilepsy. This will have no or negligible influence on your ability to drive.
Stop using this medicine and ask a healthcare professional if you have had a cough for more than 7 days or if you have any other symptoms which might be related to your cough, for example fever, rash, persistent headache, shortness of breath, loss of weight or chest pain.
If you take too much of this medicine, consult your doctor or hospital immediately. Take the remaining medicine to show the doctor.
If you forget to take your medicine, take a dose when you need to, provided the last dose was taken at least 4 hours ago.
Do not take a double dose to make up for the one you have missed.
This medicine can cause side effects, although not everybody gets them. Side effects with guaifenesin are rare. However, some susceptible individuals may experience unwanted side effects. If you experience any of the following side effects mentioned below or any other side effects, STOP taking this medicine immediately and contact your doctor:
- Allergic reactions. Symptoms could include itchy skin or rashes, difficulty breathing, faster heart rate, swelling of the face or throat.
- Other possible side effects: Feeling sick (nausea) or being sick (vomiting).
Do not use this medicine after the expiry date shown on the top end of the carton.
Do not store above 25°C.
Keep out of the sight and reach of children.
Each 5ml dose contains: Guaifenesin 100mg
Maltitol (E965), Sorbitol Solution 70%, Ethanol (96%) 2.7% v/v.